MAUDE Adverse Event Report: OSCOR INC. ARRIVE¿ BRAIDED TRANSSEPTAL SHEATH; INTRODUCER, CATHETER

OSCOR INC. ARRIVE¿ BRAIDED TRANSSEPTAL SHEATH; INTRODUCER, CATHETER
Model Number 990061-070
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 04/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may have not been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
It was reported, by hcps, that immediately following a cardiac ablation procedure, fluid was observed via ultrasound, indicating a cardiac tamponade.The patient was under general anesthesia at the time.An infusion was performed to extract the fluid.The patient's outcome was reported as alive, with injury (cardiac tamponade).The tamponade was observed after the physician took the sheath and the ballon out, so the procedure was already completed.They did pericardial infusion to remove the fluid that was found, and the patient recovered completely.The physician wasn't 100% sure but they assume that the incident occurred during the transeptal puncture.For transeptal we used our arrive sheath.No issue with arrive sheath reported.The arrive sheath is not available to evaluate, as they discarded it.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1: b4,g3,g6,h2,h6 and h11.There was no device malfunction reported with arrive sheath.Patient had cardiac tamponade repotted at the end of the procedure.Physician did pericardial infusion to remove the fluid that was found and the patient recovered completely.No product was provided for analysis as it was discarded by user facility.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.No product was returned to integer.For evaluation, however, a complaint notification was provided.Without the return of the actual device in question for evaluation, integer is unable to determine the exact cause of this incident.At this time, it is not possible to assign a definitive root cause for the event as reported.The complaint is non-verifiable as the product was not returned for evaluation.No corrections will be taken at this time as no allegations made against the device.This complaint is non-verifiable.Integer.Inc/oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
ARRIVE¿ BRAIDED TRANSSEPTAL SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer Contact
ron greco
4875 palm harbor blvd.
palm harbor, FL 34683
MDR Report Key21988077
Report Number1035166-2025-00030
Device Sequence Number15591796
Product Code DYB
UDI-Device Identifier00643169530591
UDI-Public00643169530591
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K101497
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2026
Device Model Number990061-070
Device Catalogue Number990061-070
Device Lot NumberDP-19570
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown